BASHH
7,873 members1,402 posts

Thrush

I have had thrush for over a year and cant seem to get rid of it. I have tried all treatments including persarries, capsules, creams and even a months course of flucanozole. I have also tried a cream which has steriods. i am in a relationship and this is effecting my sex life and am looking for answers. i have also been tested for all STIs and i am clear. I have had swabs done many times and they have all came back saying i have thrush. My partner has also been treated. I have small bumps on my nipples which often get sore, this may be related to this aswell. my vagina is dry and sore to have sex or even touch. It has a smell and there is some discharge, it can also be quite irritaing as it gets itchy but the itchiness and discharge symptoms are not there all the time.

4 Replies
oldestnewest

Hi, I know your pain with this one, I had recurrent thrush for a year too. I also did some research on what was going on, are you on the pill? The combined pill (I was on) can really mess with your natural hormones, and increase your chances of thrush, I went to my doctors and told them I believe it’s my pill that’s not helping my thrush, and actually when I changed, the thrush cleared up very quickly!

1 like
Reply

hi, i was on the pill but i changed, that one wasnt really working for me so i am now on the patch and still no change:( thanks

Reply

healthline.com/health/birth...

Hmm I’m really sorry switching hasn’t helped! But maybe the patch, like the pill, is messing with your natural hormones which are already there? When I was 14 I had no periods at all due to stress, and I was stuck on a pill that eventually gave me thrush, I believe the oestrogen was too high as my body started to produce it on its own, so I turnt our to be oestrogen overload! Hence recurrent thrush. I was put on a brand called Malveron which helped. I don’t know much about the patch so it may not even have oestrogen in it! I hope it gets sorted soon for you, I feel you pain x

Reply

Hi x I agree with ellakate - it could be the pill and now the patch is giving you oestrogen overload ! Talk to your gp about this x

Another thing to consider is wether or not you are suffering from vaginal dryness ? Having sex before you are wet enough can cause sex to be very sore and this can then cause thrush ! Try abstaining from sex for a couple of weeks, use an oily moisturiser or emollient on the skin around your vagina (like sudocrem ?) and an anti fungal cream inside your vagina every day for the two weeks to see if the thrush clears up . If it does then try using a vaginal lubricant when you go back to having sex and see if it helps xx

Good luck & Happy New Year xx

1 like
Reply

You may also like...